# SDR CALA2017111704068

- Difficulty date: November 17, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 78,139 hours, 17,283 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 7687
- Condition: Stuck
- Location: Rt Pack
- Part time: 51,780 hours, 8,981 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PACK TEMP RESET TWICE.  EMERGENCY DECLARED. FOUND THE NR 2 PACK RAM AIR DOOR ACTUATOR STUCK.  INSTALLED A NEW ACTUATOR IAW AMM 21-53-03.  PERFORMED AN OPS TEST OF THE NR 2  PACK RAM AIR DOOR ACTUATOR IAW 21-53-735-014. OPS CHECKED GOOD.  DURING PACK OPS CHECKS,FOUND THE RT PACK TEMP CONTROL VALVE NOT OPENING,  CAUSING THE RT PACK OUT TO DECREASE AND LT PACK OUT TO INCREASE WHEN TEMP SELECTORS ARE IN AUTO WARM.  REMOVED AND REPLACED THE RT PACK TEMP CONTROL VALVE IAW IAW AMM 21-51-12. OPS CHECKED GOOD. OK FOR SERVICE.
